# SDR AALA20002114

- Difficulty date: December 5, 2000
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N876AA
- Make and model: Boeing 727223
- Aircraft serial: 21388
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND VERTICAL STIFFENER CORRODED AT AROUND WIRE TERMINAL.  FABRICATED AND INSTALLED DOUBLER PER SRM 57-10-4.  (M)
